# SDR ABXA2014041161

- Difficulty date: April 11, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21021906
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 1417 BETWEEN STRINGER 35R - 36R.  R & R SHEAR TIE AT STA 1417 STRINGER 35 - 36R ALC IAW SRM 51-40-2.  SDR INFO CORRODED, PN 140T2102-1906, PART NAME SHEAR TIE, SN NSN, EXACT FS & BS LOC ON ACFT 1417, EXACT STRINGER & WS LOC ON ACFT STRINGER 35R TO 36R.  ACFT WAS GNDED.
